MAUDE Adverse Event Report: ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number QUICK CONNECT HANDLE, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/29/2025, a sales representative reported via (b)(4) that an ar-9215-1-03 universal quick connect handle tip of the instrument broke off inside of the piece that is connects to, and an ar-1999hh ratcheting handle broke away when attempting to tighten such screws; the handle does not hold its place.This occurred during use where backup devices were used to complete the procedure without delay or compromise to patient care.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-9215-1-03 universal quick connect handle batch number: 022336 was received for investigation.Visual evaluation of the returned device noted that the tip of the universal quick connect handle body component was broken.Further visual evaluation noted wear and tear to the device with superficial scratches and discoloration observed, along with faded laser markings.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 15-sep-2023.

Brand Name
QUICK CONNECT HANDLE, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21392795
Report Number1220246-2025-00455
Device Sequence Number15629555
Product Code LXH
UDI-Device Identifier00888867350021
UDI-Public(01)00888867350021(11)230915(10)022336
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUICK CONNECT HANDLE, ASSEMBLY
Device Catalogue NumberAR-9215-1-03
Device Lot Number022336
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown